# SDR R7MR35534

- Difficulty date: August 1, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- Engine: Pwa PW206B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Clutch
- Part number: 510286B
- Part serial: 022
- Condition: Failed
- Location: Gearbox
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLUTCH IS NOT ENGAGING (NOT HEARD OR FELT).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
